Its red bumps all over her body. It looks extreme not like a few bumps its a LOT on her stomach and back.
What could this be?
She started taking usnic acid about a week ago so I stopped her from taking that. She was taking around 125-375 mg. each day.
It was the usinic acid. 95% sure. I've heard of that exact same thing happening to a few people after taking lipoK. Take her to a doctor anyway, but I'm pretty damn sure you took care of it. it's an allergic reaction, she'll get better.
"Except Belial. He knows everything. This isn't a sarcastic attack, either. He really knows everything." -----Organichu
"Alex is all knowing and perfect"-----Jane (loosely paraphrased)
Current mile time: 4:23
Century races: 3
Current supps: http://www.atlargenutrition.com/prod...covery/results
Okay B thanks a lot man, appreciate the quick response. I was going crazy thinking that it was an STD or something, lol. Thank GOD! What a relief.
Shes the most faithful girl in the world thats why it was hard to believe it was an STD. It just looked very similar to syphillis in a health book thats all.
Anything she can do in the mean time? She stopped taking it yesterday and the rash is still there today. I am thinking some hydrocortisone cream?
If it's an allergic reaction an oral antihistamine should help. Topical would help too. Maybe some caladryl or benadryl. Hydrocortisone cream would probably ease the itching and stuff. Good luck. Hope she clears up.
as ectx said.
A little learning is a dangerous thing...
Live Dangerously! Learn a Little!
Dude, did Doogie Howser just steal my fucking car?